# SDR AALA980977

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FRAME DENT IN 14 INCH AREA STRINGER 24L TO 23L AT STATION 500 EXTENDING INTO WEB.  REMOVED DAMAGE AND INSTALLED DOUBLER PER SRM 53-10-4.  (M)
